# SDR MWEA050057

- Difficulty date: June 23, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 43,665 hours, 44,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591140659
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REQUIRES REPAIR BETWEEN FRAME STATION 237 AND 256 BETWEEN LONGERON 17 AND 18 LEFT.  FABRICATED AND INSTALLED DOUBLER.
